Accessibility navigation


Linear and non-linear oscillators

Glaister, P. (1994) Linear and non-linear oscillators. Mathematical Spectrum, 27 (2). pp. 51-53. ISSN 0025-5653

Full text not archived in this repository.

Official URL: http://ms.appliedprobability.org/content.aspx?Grou...


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:23555
Publisher:Applied Probability Trust

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation